# SDR VGQY2010052400014

- Difficulty date: May 24, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1065268
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE BEAM WEB P/N 65B10652-68 AT OLES 1300 AFT FACE FOUND SKIN BULGING.  BULGED SKIN 1.00 INCH DIAMETER TRIMMED AND CHECKED FOR CORROSION AT THE ADJACENT AREA AROUND THE WEB TRIM OUT.  NO CORROSION FOUND.  COMPLIED WITH EN 1089-10.  INSPECTION REQUIREMENT AND LIMITATION:  REPEAT DVI INSPECTION OF THE SUBJECT REPAIR AREA FOR CRACKS, LOOSE OR MISSING FASTENERS EVERY C-CHECK, NOT TO EXCEED 24 MONTHS.  *ORIGINAL SUBMITTED 5/24/2010* SG
